# SDR RAIA201907010002

- Difficulty date: July 1, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK SUPPORT BRACKET IS CRACKED. R & R NLG UPPER SUPPORT BRACKET.
